Radiative decays of the p-wave charmed heavy baryons


Creative Commons License

Aliev T., Barakat T., Savci M.

EUROPEAN PHYSICAL JOURNAL C, vol.79, no.5, 2019 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 79 Issue: 5
  • Publication Date: 2019
  • Doi Number: 10.1140/epjc/s10052-019-6947-5
  • Journal Name: EUROPEAN PHYSICAL JOURNAL C
  • Journal Indexes: Science Citation Index Expanded, Scopus

Abstract

The radiative decays of the p-wave charmed heavy baryons to the ground state baryon states are studied in the framework of the light cone QCD sum rules method. Firstly, the transition form factors that describe these transitions are estimated and then, using these form factors, the corresponding decay widths are calculated. A comparison of our results for the decay widths with those predicted by the other approaches existing in the literature is performed.